MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline Industries, Inc.; IV START KIT CEN HUB

MEDLINE INDUSTRIES, LP Medline Industries, Inc.; IV START KIT CEN HUB
Model Number DYNDV2013C
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported on (b)(6) 2023 "contrast was escaping the extension-t through the second port and once disconnected blood began to backflow from the port".It was reported that the rn was able to "locate rubber blue stopped that fit into microclave of the extension t on the floor".The customer reported no injury or medical intervention related to the incident, however the ct was not able to be performed.It was reported that the provider opted to treat the patient without imaging.A sample was requested to be returned for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Extension set leaked after contrast administration.

Brand Name
Medline Industries, Inc.
Common Device Name
IV START KIT CEN HUB
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key17117347
Report Number1417592-2023-00244
Device Sequence Number6574201
Product Code LRS
UDI-Device Identifier10889942753505
UDI-Public10889942753505
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDYNDV2013C
Device Catalogue NumberDYNDV2013C
Device Lot Number23BBG394
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2023
Initial Report FDA Received Date06/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown